Pacific Journal of Mathematics

Uniqueness of infinite deloopings for $K$-theoretic spaces.

A. K. Bousfield

Article information

Source
Pacific J. Math., Volume 129, Number 1 (1987), 1-31.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102698952

Mathematical Reviews number (MathSciNet)
MR901254

Zentralblatt MATH identifier
0664.55006

Subjects
Primary: 55P60: Localization and completion
Secondary: 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX} 55P47: Infinite loop spaces 55R45: Homology and homotopy of $B$O and $B$U; Bott periodicity

Citation

Bousfield, A. K. Uniqueness of infinite deloopings for $K$-theoretic spaces. Pacific J. Math. 129 (1987), no. 1, 1--31. https://projecteuclid.org/euclid.pjm/1102698952


Export citation

References

  • [1] J. F. Adams, On the groupsJ(X) IV, Topology, 5 (1966), 21-71.
  • [2] J. F. Adams, Lectures on Generalized Cohomology, Lecture Notes in Math. Vol. 99, Springer, (1969), 1-138.
  • [3] J. F. Adams, Stable Homotopy and Generalized Homology, The University of Chicago Press, Chicago, 1974.
  • [4] J. F. Adams, Infinite Loop Spaces, Annals of Math. Studies, No. 90, Princeton University Press, 1978.
  • [5] J. F. Adams and F. W. Clarke, Stable operations on complex K-theory, Illinois J. Math., 21 (1977), 826-829.
  • [6] J. F. Adams, A. S. Harris and R. M. Switzer, Hopf algebras of cooperationsfor real and complex K-theory, Proc. London Math. Soc, (3) 23 (1971), 385-408.
  • [7] J. F. Adams and S. B. Priddy, Uniqueness of BSO, Math. Proc. Cambridge Philos. Soc, 80 (1976), 475-509.
  • [8] D. W. Anderson, There are no phantom cohomology operations in K-theory, Pacific J. Math., 107 (1983), 279-306.
  • [9] A. K. Bousfield, The localization of spaces with respect to homology, Topology, 14 (1975), 133-150.
  • [10] A. K. Bousfield, The localization of spectra with respect to homology, Topology, 18 (1979), 257-281.
  • [11] A. K. Bousfield, K-localizations and K-equialences of infinite loop spaces, Proc. London Math. Soc,44 (1982), 291-311.
  • [12] A. K. Bousfield, Correction to The Boolean algebra of spectra, Comment. Math. Helvelici, 58 (1983), 599-600.
  • [13] A. K. Bousfield, On the homotopy classification of K-theoretic spectra and infinite loop spaces, Symposium on Algebraic Topology in Honor of Peter Hilton, Contemp. Math., 37 (1985), 15-24.
  • [14] A. K. Bousfield, On the homotopy theory of K-local spectra at an odd prime, Amer. J. Math., 107 (1985), 895-932.
  • [15] A. K. Bousfield, On p-adic completions and cocompletions in homotopy theory, (in preparation).
  • [16] A. K. Bousfield and E. M. Friedlander, Homotopy Theory of Y-Spaces, Spectra, and Bisimplicial Sets, Lecture Notes in Math. Vol. 658, Springer,(1978), 80-130.
  • [17] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions and Localizations, Lecture Notes in Math. Vol. 304, Springer, (1972).
  • [18] Z. Fiedorowicz and S. Priddy, Homology of Classical Groups Over Finite Fields and Their Associated Infinite Loop Spaces, Lecture Notes in Math. Vol. 674, Springer, (1978).
  • [19] I. Madsen, V. P. Smith, and J. Tornehave, Infinite loop maps in geometric topology, Math. Proc. Cambridge Philos. Soc, 81 (1977), 399-430.
  • [20] J. P. May, Simplicial Objects in Algebraic Topology, Van Nostrand, Princeton, 1967.
  • [21] J. P. May, F. Quinn, N. Ray, and J. Tornehave, E^ Ring spaces and R^ Ring Spectra, Lecture Notes in Math. Vol. 577, Springer,(1977).
  • [22] W. Meir, Determination de certain groupes d'applications fantomes, C. R. Acad. Sc. Paris, Ser. A., 283 (1976), 911-91 A.
  • [23] D. G. Quillen, Homotopical Algebra, Lecture Notes in Math. Vol. 43, Springer, (1967).
  • [24] D. C. Ravenel, Localization with respect to certain periodic homology theories, Amer. J. Math., 106 (1984), 351-414.